# SDR CALA2024020100276

- Difficulty date: January 29, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 114,891 hours, 11,776 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: 0200
- Condition: Making Metal
- Location: Nr 2 Generator
- Part time: 721,983 hours, 702,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS R EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 2431592 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: GENERATOR CONTROL UNIT (R) IDG FILTER HAS METAL. REMOVED #2 ENG IDG REF24-11-01-000-801-001. ENGINE SHOP TO REPLACE GARLOCK SEAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1586658 SN OFF 0200 REMOVED AND REPLACED NO.2 ENG IDG SEALOL ASSY UP TO AND INCLUDING STEPS 3A-H4A-4Q REF AMM72-64-01-420-801-G00 GENERATOR, IDG OFF 25-2411-9-0002 0200 ON 0000 GENERATOR, IDG OFF 25-2411-9-0002 0200 ON 25-2411-9-0002 0227 VERIFIED INSTALLATION OF #2 ENGINE IDG FEEDER CABLES IAW AMM 24-11-01-400-801-G00 AND GMM 09-10-05 INSTALLED IDG ON #2 ENG PER AMM INTEGRATED DRIVE GENERATOR - INSTALLATION REFERENCE: TASK 24-11-01-400-801-001.OPS AND LEAK CHECK GOOD. NO EICAS FALT MSG FOUND.
